# SDR UPS805091

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd J-Beam
- Part number: 577263837
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 5TH J-BEAM ON AFT SIDE OF PRESSURE BULKHEAD FS 1766 CRACKED AT RADIUS RT CORNER.  REPAIRED PER UPS EO DC8-5310-7630-A.
